Skip to content

Fever

At Med365 we have a number of over-the-counter medications that may lower the fever, but what is a fever?

A fever is a temporary increase in body temperature, often due to an illness. for adults, usually isn't a cause for concern unless it reaches 39.4 C or higher. For infants and toddlers, a slightly elevated temperature may indicate a serious infection.

Symptoms: You have a fever when your temperature rises above its normal range. What's normal for you may be a little higher or lower than the average normal temperature of 98.6 F (37 C).

Depending on what's causing your fever, additional fever signs and symptoms may include: Sweating, Chills and shivering, Headache, Muscle aches, Loss of appetite, Irritability, Dehydration and General weakness

  • Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95

    Panado Paracetamol 500mg 24 Tablets Spartan Pack

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95
  • Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95

    Panado Paracetamol 500mg 24 Tablets

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    Original price R 33.95 - Original price R 33.95
    Original price
    R 33.95
    R 33.95 - R 33.95
    Current price R 33.95
  • Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95

    Panado Paracetamol 500mg 20 Capsules

    What are Panado capsules? Panado Paracetamol 500mg 20 Capsules help with the relief of mild pains caused by headaches, toothaches and pains associa...

    View full details
    Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95
  • Original price R 41.95 - Original price R 41.95
    Original price
    R 41.95
    R 41.95 - R 41.95
    Current price R 41.95

    Lennon Witdulsies 20ml

    What are Lennons Witdulsies? Lennon Witdulsies Aspen 20ml is used in the treatment colds and fevers and can be used for mild asthma attacks and diz...

    View full details
    Original price R 41.95 - Original price R 41.95
    Original price
    R 41.95
    R 41.95 - R 41.95
    Current price R 41.95
  • Original price R 19.95 - Original price R 19.95
    Original price
    R 19.95
    R 19.95 - R 19.95
    Current price R 19.95

    Painblok Syrup 100ml

    What is Painblok Syrup? For the symptomatic relief of mild to moderate pain and fever. How to use: 2 – 4 years 2,5 - 5 ml 5 – years 5 - 10 ml 9 – ...

    View full details
    Original price R 19.95 - Original price R 19.95
    Original price
    R 19.95
    R 19.95 - R 19.95
    Current price R 19.95
  • Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95

    Disprin Regular Strength 300mg 24 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 24 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    Original price R 46.95 - Original price R 46.95
    Original price
    R 46.95
    R 46.95 - R 46.95
    Current price R 46.95
  • Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95

    Panado Paracetamol 500mg 16 Effervescent Tablets

    What are Panado Effervescent Tablets? Panado Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains ass...

    View full details
    Original price R 50.95 - Original price R 50.95
    Original price
    R 50.95
    R 50.95 - R 50.95
    Current price R 50.95
  • Original price R 93.95 - Original price R 93.95
    Original price
    R 93.95
    R 93.95 - R 93.95
    Current price R 93.95

    Grand-Pa Headache Powder 38 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    Original price R 93.95 - Original price R 93.95
    Original price
    R 93.95
    R 93.95 - R 93.95
    Current price R 93.95
  • Original price R 31.95 - Original price R 31.95
    Original price
    R 31.95
    R 31.95 - R 31.95
    Current price R 31.95

    Go-Pain P Syrup 100ml

    What is Go-Pain P Syrup? GO-PAIN SYRUP have analgesic, antipyretic and antihistaminic properties. For the relief of mild to moderate pain, associat...

    View full details
    Original price R 31.95 - Original price R 31.95
    Original price
    R 31.95
    R 31.95 - R 31.95
    Current price R 31.95
  • Original price R 13.95 - Original price R 13.95
    Original price
    R 13.95
    R 13.95 - R 13.95
    Current price R 13.95

    Feverpain Syrup 100ml

    What is Feverpain Syrup? This assists with the relief of mild to moderate pain and fever in children. How to use: 3 months to 1 year: 2,5 ml to 5 ...

    View full details
    Original price R 13.95 - Original price R 13.95
    Original price
    R 13.95
    R 13.95 - R 13.95
    Current price R 13.95
  • Original price R 52.95 - Original price R 52.95
    Original price
    R 52.95
    R 52.95 - R 52.95
    Current price R 52.95

    Compral Headache 50 Tablets

    What does Compral Headache 50 Tablets Contain: Each Tablet Contains: Paracetamol 100 mg Asprin 400 mg Anhydrous caffeine 30 mg Sugar-free What Co...

    View full details
    Original price R 52.95 - Original price R 52.95
    Original price
    R 52.95
    R 52.95 - R 52.95
    Current price R 52.95
  • Original price R 37.95 - Original price R 37.95
    Original price
    R 37.95
    R 37.95 - R 37.95
    Current price R 37.95

    Panado Paediatric Peppermint Syrup 50ml

    What is Panado Paediatric Peppermint Syrup? Panado Peppermint Paediatric Syrup 50ml contains Paracetamol which has analgesic and antipyretic action...

    View full details
    Original price R 37.95 - Original price R 37.95
    Original price
    R 37.95
    R 37.95 - R 37.95
    Current price R 37.95
  • Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Panado Paediatric Strawberry Syrup 100ml

    What is Panado Paediatric Strawberry Syrup? Panado Paediatric Syrup Strawberry 100ml is specially made for your baby's delicate constitution and he...

    View full details
    Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
    Save 9% Save %
  • Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Panado Paediatric Sugar Free Syrup 100ml

    What is Panado Paediatric Sugar Free Syrup? A paediatric syrup which alcohol & sugar free and is specially formulated to help with the relief o...

    View full details
    Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
    Save 9% Save %
  • Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Panado Paediatric Peppermint Syrup 100ml

    What is Panado Paediatric Peppermint Syrup? Panado Peppermint Paediatric Syrup 100ml contains Paracetamol which has analgesic and antipyretic actio...

    View full details
    Original price R 65.99
    Original price R 65.99 - Original price R 65.99
    Original price R 65.99
    Current price R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
    Save 9% Save %
  • Original price R 29.95 - Original price R 29.95
    Original price
    R 29.95
    R 29.95 - R 29.95
    Current price R 29.95

    Painamol Syrup 100ml

    What is Painamol Syrup? For the relief of pain and fever in children as well as for toothache, headache, ear pain, fever, colds and flu. How to use...

    View full details
    Original price R 29.95 - Original price R 29.95
    Original price
    R 29.95
    R 29.95 - R 29.95
    Current price R 29.95
  • Original price R 88.95 - Original price R 88.95
    Original price
    R 88.95
    R 88.95 - R 88.95
    Current price R 88.95

    Natura Combin Tissue Salts Coughs & Colds 125

    What is Natura Combin Tissue Salts Coughs & Colds? Homeopathic remedy which helps to combat the symptoms of colds and flu such as a blocked or ...

    View full details
    Original price R 88.95 - Original price R 88.95
    Original price
    R 88.95
    R 88.95 - R 88.95
    Current price R 88.95
  • Original price R 74.95 - Original price R 74.95
    Original price
    R 74.95
    R 74.95 - R 74.95
    Current price R 74.95

    Disprin Extra Strength 500mg 24 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    Original price R 74.95 - Original price R 74.95
    Original price
    R 74.95
    R 74.95 - R 74.95
    Current price R 74.95
  • Original price R 59.95 - Original price R 59.95
    Original price
    R 59.95
    R 59.95 - R 59.95
    Current price R 59.95

    Disprin Extra Strength 500mg 16 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    Original price R 59.95 - Original price R 59.95
    Original price
    R 59.95
    R 59.95 - R 59.95
    Current price R 59.95
  • Original price R 26.95 - Original price R 26.95
    Original price
    R 26.95
    R 26.95 - R 26.95
    Current price R 26.95

    Disprin Regular Strength 300mg 12 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 12 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    Original price R 26.95 - Original price R 26.95
    Original price
    R 26.95
    R 26.95 - R 26.95
    Current price R 26.95
  • Original price R 25.95 - Original price R 25.95
    Original price
    R 25.95
    R 25.95 - R 25.95
    Current price R 25.95

    Compral Headache Powder 10 Sachets

    What does Compral Headache Powder 10 Sachets Contain: Each 845 mg sachet Contains: Asprin 453,6 mg Paracetamol 324,0 mg Caffeine 64,8 mg Sugar-fre...

    View full details
    Original price R 25.95 - Original price R 25.95
    Original price
    R 25.95
    R 25.95 - R 25.95
    Current price R 25.95
  • Original price R 44.95 - Original price R 44.95
    Original price
    R 44.95
    R 44.95 - R 44.95
    Current price R 44.95

    Calpol 24 Tablets

    What are Calpol 24 Tablets? Calpol Tablets Pain and Fever 24’s can be taken for fast pain relief. The tablets contain paracetamol and absorb inst...

    View full details
    Original price R 44.95 - Original price R 44.95
    Original price
    R 44.95
    R 44.95 - R 44.95
    Current price R 44.95
  • Original price R 49.95 - Original price R 49.95
    Original price
    R 49.95
    R 49.95 - R 49.95
    Current price R 49.95

    Calpol Paediatric Suspension Strawberry Syrup 50ml

    What is Calpol Paediatric Suspension? For infants & children for the relief of pain and fever, from teething, toothache, sore throats and heada...

    View full details
    Original price R 49.95 - Original price R 49.95
    Original price
    R 49.95
    R 49.95 - R 49.95
    Current price R 49.95
  • Original price R 78.95 - Original price R 78.95
    Original price
    R 78.95
    R 78.95 - R 78.95
    Current price R 78.95

    Calpol Paediatric Suspension Strawberry Syrup 100ml

    What is Calpol Paediatric Suspension? For infants & children for the relief of pain and fever, from teething, toothache, sore throats and heada...

    View full details
    Original price R 78.95 - Original price R 78.95
    Original price
    R 78.95
    R 78.95 - R 78.95
    Current price R 78.95